# SDR WRXR20241211002

- Difficulty date: December 11, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: MM67037223
- Condition: Gouged
- Location: Zone 400
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARE METAL AND NICKS ON TOP SIDE OF PYLON FRAME PN: MM670-37223-001 COMMON TO PYLON LEADING EDGE PANEL 411AT. REMOVED O/B NUTPLATE ON FLANGE, SMOOTH AND BLENDED DAMAGED AREA IAW CRJ700 SRM 51-12-00-001-001-A01. PERFORMED REPAIR ON BARE METAL AND NICKS ON TOP SIDE OF PYLON FRAME PN: MM670-37223-001 COMMON TO PYLON LEADING EDGE PANEL 411AT IAW REO 670-54-51-078 REV --.
